MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: SMS SOLID SMS SOLID STEM STD SIZE 11; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: SMS SOLID SMS SOLID STEM STD SIZE 11; CEMENTLESS HIP STEM
Model Number 01.36.051
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 june 2020: lot 169105: (b)(4) items manufactured and released on 25-arp-2017.Expiration date: 2022-04-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any event reported.
 
Event or Problem Description
3 months after primary revision surgery necessary for a patient who had primary hip surgery on the (b)(6) 2020.The reason of revision is under investigation.

Brand Name
STEM: SMS SOLID SMS SOLID STEM STD SIZE 11
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10270326
Report Number3005180920-2020-00405
Device Sequence Number3371582
Product Code LZO
UDI-Device Identifier07630030888700
UDI-Public07630030888700
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model Number01.36.051
Device Catalogue Number01.36.051
Device Lot Number169105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2020
Initial Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight68